# SDR SWAA2023081779397

- Difficulty date: July 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED AT BL 0' BETWEEN STA 277-294.5<[01] REMOVED AND INSTALLED INTERCOSTAL AT MAIN CABIN BL 0' BETWEEN STA 277-294.5 AS PER SRM 51-40-02-0G-0 AND DWG 141A5400.;[02] VERIFIED; STEP # 1.
